Jump to content

Decreased Urine Output While On Midodrine


Jacquie802
 Share

Recommended Posts

Hi,

Just curious to see if anyone else has noticed a decreased amt of urination through out the day. I drink plenty of fluids but somedays I only urinate twice a day...I am wondering if maybe the midodrine might have something to do with it??

Jacquie

Link to comment
Share on other sites

Jacquie, it would help if you kept a record of your fluid intake and urine output for a few days to have the exact numbers for daily ins and outs. Regarding the midodrine, I suppose it could be possible because it's a vasoconstrictor and possibly could vasoconstrict arteries to the kidneys, thus decreasing glomerular filtration rate, and thus decreasing urine output. This is just a hypothetical speculation, however; more likely explanation could be dehydration. Those with autonomic dysfunction should aim to produce between 1,5 - 2 L per 24 hrs.

Link to comment
Share on other sites

I take a very low dose of midodrine as needed. I'bve only taken it a handful or times, but I have found the exact opposite. I feel I have to go to the bathroom more. It also makes my nose run and, not to be too graphic, makes me have gas. But, then again, I have a pretty weak bladder to start off with. I agree with doctorguest. From what I understand, when your body isn't producing enough urine it's because you're dehydrated or your kidneys aren't working properly. You may want to check in with your doctor on this one.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...